Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High fever, loss of appetite. Tests for typhoid, dengue, malaria negative. Causes?

Hello doctor, my mother is 55 year old, she is getting high fever from last 15 days. He fever is always between 100-102. She does not feel like eating anything. We have done tests for typhoid , dengue , malaria , etc but all are negative. what could be the reason? pls help, I m tensed. email ID : YYYY@YYYY
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
There could be other reasons for her fever like UTI,some deep seated infection,pneumonia etc.
You have to get her investigated by getting CBC,urine routine and microscopic examination,x-ray chest and ultrasound whole abdomen and possibly blood and urine culture.
If nothing comes out,then you may have to get CT chest and abdomen.
Consult a good physician for the necessary investigations and subsequent treatment.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor